# SDR CA960103501

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Shutoff
- Condition: Seized
- Location: Eng Fuel
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

(CAN)ON ENGINE SHUTDOWN, THE RIGHT ENGINE FUEL CONTROL LEVER WOULD NOT MOVE TO THE FUEL OFF POSITION. ENGINE WAS SHUTDOWN USING FIRE SHUT OFF HANDLE. SEVERAL MINUTES LATER THE FUEL SHUT OFF LEVER COULD BE  MOVED EASILY. MAINTENANCE ACTION INVOLVED LUBRICATING THE FUEL SHUT OFF EANCO CABLE.
